# SDR AALA2019021100003

- Difficulty date: February 7, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 77,184 hours, 9,194 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT GEAR RETRACTION,  NOSE GEAR DOOR REMAINED OPEN.   CYCLED GEAR DOWN THEN UP AND NOSE GEAR REMAINED EXTENDED WITH DOORS CLOSED.   PUT GEAR HANDLE DOWN AND LANDED NORMALLY.   THE AIRCRAFT WAS GROUNDED.    ACCOMPLISHED WORK CARD 32-95-01, NOSE LANDING GEAR EXTENSION AND RETRACTION SYSTEM FUNCTIONAL TEST IAW AMM 32-30-01. ALL CHECKED OK.  PERFORMED LANDING GEAR CTRL SYST. OPERATIONAL TEST IAW AMM 32-31-00 AND LANDING GEAR ALTERNATE EXTENSION SYST. OPERATIONAL TEST IAW AMM 32-35-00 BOTH TEST  WORKS CORRECTLY, GEAR DOORS OPEN AND CLOSED CORRECTLY. AIRCRAFT GOOD FOR SERVICE.
